MAUDE Adverse Event Report: COLOPLAST A/S TITAN NB SCROTAL ZERO ANG 16CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN NB SCROTAL ZERO ANG 16CM; INFLATABLE PENILE PROSTHESIS
Model Number EN89162400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, pump would not pump fluid - suspected tubing fracture.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device and lot number.A pump and two cylinders were received for evaluation.Examination and testing of the returned components revealed a separation in the bladder of cylinder 2.Testing revealed this to be a site of leakage.An aneurysm is noted in the bladder of cylinder 1.Testing revealed this to not be a site of leakage.Partial separations within abrasion are noted on all tubes of the pump.No functional abnormalities were noted with the pump.The information received indicated that the device was functional for over 10 years in the patient.Subsequently, material degradation occurred and progressed enough to cause a separation on the cylinder 2 bladder.Occurrences of this nature are estimated to be relatively rare, and immune responses and in vivo reactions within the human body may largely influence causes for this type of event.An aneurysm in the bladder of cylinder 1 was also noted.Testing confirmed this to not be a site of leakage.As the information received only indicated a possible tubing fracture, quality is unable to determine when the aneurysm may have occurred.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN NB SCROTAL ZERO ANG 16CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek 3050
DA  3050
MDR Report Key8339664
Report Number2125050-2019-00079
Device Sequence Number16715534
Product Code FHW
UDI-Device Identifier05708932072632
UDI-Public05708932072632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEN89162400
Device Catalogue NumberEN8916
Device Lot Number0920370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date02/14/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR